# SDR DL73S041091

- Difficulty date: December 9, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 59,270 hours, 44,479 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shuttle Valve
- Part serial: 3108
- Condition: Leaking
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

B-SYSTEM HYD LEAK FOUND AT PUSHBACK.  REPLACED BRAKE SHUTTLE VLV IAW M/M.
